MAUDE Adverse Event Report: MEDTRONIC XOMED INC. PROSTHESIS - STAPES; REPLACEMENT, OSSICULAR PROSTHESIS, TOTAL

MEDTRONIC XOMED INC. PROSTHESIS - STAPES; REPLACEMENT, OSSICULAR PROSTHESIS, TOTAL
Model Number 1156602
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional (hcp) reported that the piston broke whilst being crimped.The broken implant was retrieved and another one was implanted.The product had contact with the patient.It will not be returned as it was discarded by the customer.The reported event resulted in a procedure delay/extended time of 5 minutes.There was no patient impact.The procedure was completed with backup products.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
PROSTHESIS - STAPES
Common Device Name
REPLACEMENT, OSSICULAR PROSTHESIS, TOTAL
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
glen belmer
6743 southpoint drive north
jacksonville, FL 32216
6122713209
MDR Report Key13786183
Report Number1045254-2022-00140
Device Sequence Number3824094
Product Code ETA
UDI-Device Identifier00721902848209
UDI-Public00721902848209
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K002897
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2025
Device Model Number1156602
Device Catalogue Number1156602
Device Lot Number0213286447
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2022
Initial Report FDA Received Date03/16/2022
Date Device Manufactured05/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown